# SDR DALA2024090908800

- Difficulty date: September 1, 2024
- Submitted: September 9, 2024
- Operation: Air carrier
- Aircraft: N194DN
- Make and model: Boeing 767332
- Aircraft serial: 28451
- Aircraft time: 112,507 hours, 16,716 cycles
- System (JASC): 5270 · Door Warning System
- Part: Pseu
- Condition: Faulted
- Location: L2 Slide Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SHIP 194 2L SLIDE INDICATOR LIGHT STAYS ILLUMINATED WITH DOOR UNARMED. CORRECTIVE ACTION: REFERENCE LOG PAGE 54463514, WHEN PSEU WAS REPLACED ALL DOOR INDICATIONS RETURNED TO NORMAL. (5446508)
